# SDR V0XD201711070001

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,495 hours, 11,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNT IS CRACKED.  REMOVED AND REPLACED THE MOUNT IAW SRM 51-42-06, 51-40-11, AND 51-25-16.
